Alert archive / Pennsylvania / River Flood Warnings in 2010
River Flood Warning 86, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this river flood warning at Dec 1, 2010, 7:23 PM EST for Lehigh County, Northampton County, Pennsylvania. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Dec 1, 2010, 7:23 PM EST (00:23 UTC)
- Expired
- Dec 1, 2010, 11:36 PM EST
- In force
- 4 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Flood severity
- Minor
Counties Lehigh County, PA, Northampton County, PA
The radar
The Philadelphia radar (KDIX), 120 km from the middle of the area, began a volume at 00:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Lehigh River at Walnutport (WNTP1). The gauge peaked at 8.26 ft at Dec 1, 2010, 8:00 PM EST.
- Action stage
- 7.5 ft
- Minor stage
- 8 ft
- Moderate stage
- 12 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01451000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
566
WGUS41 KPHI 020023
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MT HOLLY, NEW JERSEY
723 PM EST WED DEC 1 2010
...THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN PENNSYLVANIA...
LEHIGH RIVER AT WALNUTPORT AFFECTING LEHIGH AND NORTHAMPTON COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE
WATER MAY BE DEEPER THAN YOU THINK.
&&
PAC077-095-020623-
/O.NEW.KPHI.FL.W.0086.101202T0023Z-101202T0700Z/
/WNTP1.1.ER.101201T2332Z.101202T0001Z.101202T0100Z.NO/
723 PM EST WED DEC 1 2010
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLOOD WARNING FOR
THE LEHIGH RIVER AT WALNUTPORT.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:01 PM WEDNESDAY THE STAGE WAS 8.2 FEET.
* FLOOD STAGE IS 8.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO RISE AND IS FORECAST TO CREST
LATER THIS EVENING.
$$
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME CREST
LEHIGH RIVER
WALNUTPORT 8.0 8.16 WED 7 PM 8.5 WED 10 PM
&&1 follow-up statement
998
WGUS81 KPHI 020436
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MT HOLLY, NEW JERSEY
1136 PM EST WED DEC 1 2010
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
PENNSYLVANIA...
LEHIGH RIVER AT WALNUTPORT AFFECTING LEHIGH AND NORTHAMPTON COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE
WATER MAY BE DEEPER THAN YOU THINK.
&&
PAC077-095-020506-
/O.CAN.KPHI.FL.W.0086.000000T0000Z-101202T0700Z/
/WNTP1.1.ER.101201T2332Z.101202T0116Z.101202T0315Z.NO/
1136 PM EST WED DEC 1 2010
THE FLOOD WARNING IS CANCELLED FOR
THE LEHIGH RIVER AT WALNUTPORT.
* AT 11:30 PM WEDNESDAY THE STAGE WAS 7.8 FEET.
* FLOOD STAGE IS 8.0 FEET.
* FELL BELOW FLOOD STAGE AT 10:15 PM WEDNESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 4.0 FEET BY FRIDAY MORNING.
$$
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME CREST
LEHIGH RIVER
WALNUTPORT 8.0 7.75 WED 11 PM CRESTED AND FALLING
&&What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this river flood warning went out at Dec 1, 6:11 PM EST, 1 hour 12 minutes earlier.
Area forecast discussion, Dec 1, 6:11 PM EST, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
611 PM EST WED DEC 1 2010
.SYNOPSIS...
IN THE WAKE OF A STRONG COLD FRONT, HIGH PRESSURE ACROSS THE
SOUTHERN STATES WILL GRADUALLY BUILD EASTWARD THROUGH THURSDAY.
MEANWHILE, AN AREA OF LOW PRESSURE WILL DEVELOP SOUTHEAST OF THE
NEW ENGLAND COAST AND THEN TRACK INTO NEW ENGLAND FRIDAY AND INTO
THE WEEKEND. ANOTHER AREA OF LOW PRESSURE DEVELOPS IN THE
INTERMOUNTAIN WEST AND TRACKS TO OUR SOUTH OVER THE WEEKEND, THEN
RE-CURVES BACK INTO NEW ENGLAND AND EASTERN CANADA EARLY NEXT
WEEK.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
IN THE WAKE OF A STRONG COLD FRONT, CAA HAS OVERSPREAD THE ENTIRE
AREA WITH TEMPERATURES AND DEW POINTS DROPPING SUBSTANTIALLY
DURING THE AFTERNOON HOURS. THE HOURLY GRIDS WERE ADJUSTED A
LITTLE BIT TO REFLECT THE LATEST TRENDS.
A NEGATIVE TILT UPPER-LEVEL TROUGH WILL SWING ACROSS THE AREA
TONIGHT. AN UPPER AIR ANALYSIS SHOWED SHORT WAVE ENERGY PIVOTING
AROUND THIS UPPER-LEVEL TROUGH. THIS MAY BE RESPONSIBLE ALONG WITH
THE DEEPENING CAA TO ALLOW FOR SOME FLURRIES AND EVEN SOME SNOW
SHOWERS ACROSS THE SOUTHERN POCONOS. THIS ACTIVITY LOOKS FAIRLY
WEAK/SHALLOW IN NATURE AS THE KDIX RADAR IS NOT REALLY SEEING IT,
ALTHOUGH THERE ARE SOME RETURNS SHOWING UP ON THE KBGM RADAR.
FOR NOW, SLIGHT CHC POPS WERE ADDED TO THE FAR NORTHWESTERN ZONES
FOR ISOLATED SNOW SHOWERS THIS EVENING. THE FLOW LOOKS A BIT TO
SOUTHWEST TO WESTERLY TONIGHT FOR ANY REAL ORGANIZED LAKE
STREAMERS TO MAKE IT INTO NORTHEASTERN PENNSYLVANIA, HOWEVER THE
DEEPENING CAA AND UPPER-LEVEL TROUGH/SHORT WAVES MOVING THROUGH
COULD HELP PULL SOME ADDITIONAL SNOW SHOWERS THIS FAR EAST. THE
WESTERLY FLOW AND ARRIVAL OF DRIER AIR HAS ALLOWED THE CLOUDS TO
BEGIN BREAKING UP ESPECIALLY CLOSER TO THE COAST.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/...
NOW THAT THE FRONT HAS CROSSED THE AREA, HIGH PRESSURE AT THE
SURFACE WILL TRY TO BUILD ACROSS THE AREA FROM THE SOUTHWEST FOR
THURSDAY THROUGH SATURDAY, HOWEVER THE HIGH WILL NEVER MAKE IT
FULLY INTO OUR AREA. IT SHOULD NOSE ITS WAY IN ON ITS NORTHERN EDGE
ON THURSDAY, BUT RETREAT BACK SOUTHWARD ON FRIDAY INTO SATURDAY. AN
AREA OF LOW PRESSURE WILL REMAIN WELL TO OUR NORTH IN EASTERN CANADA
ON THURSDAY, WHILE ANOTHER LOW PRESSURE SYSTEM FORMS OVER THE OCEAN
FRIDAY ALONG THE STALLED FRONTAL BOUNDARY AND MOVES BACK INTO NEW
ENGLAND ON SATURDAY. THIS SHOULD KEEP A STEADY WEST TO NORTHWEST
FLOW ACROSS THE AREA THROUGH SATURDAY. NO PRECIPITATION IS EXPECTED
ACROSS THE AREA AT THIS TIME ALTHOUGH ONE CAN NEVER RULE OUT
FLURRIES OR A ISOLATED SNOW SHOWER IN THE POCONOS WITH THE NORTHWEST
FLOW. ON THURSDAY WE SHOULD SEE IN INCREASE IN CLOUD COVER LATE IN
THE DAY AND INTO THE EVENING AS A SHORT WAVE CROSSES THE AREA, BUT
AGAIN, WE DO NOT EXPECT ANY PRECIPITATION AT THIS TIME. OTHERWISE,
MOSTLY SUNNY TO PARTLY CLOUDY SKIES SHOULD PREVAIL THROUGH SATURDAY.
A FAIRLY PERSISTENT MID/UPPER LEVEL TROUGH WILL PERSIST ACROSS THE
NORTHERN MID-ATLANTIC AND NEW ENGLAND REGION THROUGH SATURDAY, AND
WITH A STEADY WEST-NORTHWEST FLOW, OUR TEMPERATURES SHOULD REMAIN
FAIRLY COOL, ACTUALLY A FEW DEGREES BELOW NORMAL, EACH DAY THROUGH
SATURDAY.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
THE WEATHER DURING THIS PERIOD WILL BE DOMINATED BY LOW PRESSURE
OVER THE NORTHEASTERN US AND SOUTHEAST CANADA. THIS PATTERN WILL
MAINTAIN A COLD BUT MAINLY DRY NWLY FLOW OVER THE MID ATLANTIC
REGION RESULTING IN TEMPS 5 TO 10 DEG BELOW SEASONAL NORMAL.
AN ALBERTA CLIPPER SYSTEM IS FORECAST TO MOVE BY WELL TO OUR SOUTH
ON SATURDAY NIGHT. THIS COULD BRING SOME LIGHT SNOW TO THE DELMARVA
REGION AT THAT TIME...BUT IT APPEARS THAT MOST PRECIP FROM THIS
SYSTEM WILL STAY SOUTH OF DELAWARE SO IT IS NOT MENTIONED IN THE
FORECAST.
ONCE THIS CLIPPER SYSTEM MOVES OFFSHORE FROM CAPE HAT ON SUNDAY IT
IS FORECAST TO DEEPEN RAPIDLY AND THEN CURVE BACK TO THE NW AND INTO
THE LOWER ST. LAWRENCE VLY BY MON NIGHT. THIS WILL HAVE THE NET
EFFECT OF RE-ENFORCING THE UPPER LOW OVER THE NE-US AND ALSO THE
COLD NWLY FLOW OVER THE MID-ATLANTIC THRU MID-WEEK. THERE IS NOT
MUCH CHANCE FOR PRECIP...EXCEPT SNOW FLURRIES AND POSSIBLY A FEW
LAKE-EFFECT SNOW SHOWERS OVER THE PA POCONOS AND FAR NW NJ.
&&
.AVIATION /23Z WEDNESDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
CIGS ARE SLOWLY IMPROVING FROM MVFR TO VFR ACROSS THE TAF AREA AND
THIS TREND WILL CONTINUE FOR THE REST OF THE AFTERNOON INTO THE
EARLY EVENING FROM THE SOUTHWEST TO THE NORTHEAST. GUSTY WEST WINDS
WILL CONTINUE THROUGH THE AFTERNOON, BUT THE HIGHEST GUSTS ARE DONE
FOR THE DAY. WE FORECAST THE CIGS TO BE GONE BY EARLY THIS EVENING
THROUGHOUT OUR TAF AREA ALONG WITH THE LOSS OF THE WIND GUSTS. A VFR
DAY IS IN STORE FOR THURSDAY. A VFR CU/SC CIG MIGHT FORM, WITH
HIGHEST CONFIDENCE AT KABE AND KRDG. THERE SHOULD BE SOME WIND GUSTS
DURING THE DAY THU ALSO, BUT MORE IN THE ORDER OF AROUND 20 KT.
OUTLOOK...
VFR CONDITIONS ARE EXPECTED FOR THURSDAY THURSDAY NIGHT INTO THE
EARLY PART OF THE WEEKEND. WINDS MAY GUST TO 25 KNOTS FROM TIME TO
TIME ON SATURDAY. A CLIPPER TYPE LOW PRESSURE SYSTEM WILL BE
PASSING SOUTH OF THE AREA SATURDAY NIGHT AND SUNDAY. IF IT TRACKS
FARTHER TO THE NORTH THAN CURRENTLY ANTICIPATED, IT COULD BRING
SOME MVFR/IFR CONDITIONS DUE TO SNOW. AFTER THAT VFR CONDITIONS
SHOULD PREVAIL FOR THE REST OF THE OUTLOOK PERIOD.
&&
.MARINE...
THE GALE WARNINGS WILL BE ALLOWED TO EXPIRE OR BE CANCELLED AT 4 PM
AND HAVE BEEN REPLACED BY A SMALL CRAFT ADVISORY FOR THE DURATION OF
THE NIGHT FOR ALL OUR COASTAL WATERS. ON THURSDAY DAY THE FORECAST
WIND GRADIENT SHOULD JUST BE BELOW SMALL CRAFT ADVISORY CRITERIA AS
A HIGH PRESSURE SYSTEM TRIES TO NUDGE ITS WAY NORTHEAST CLOSER TO
OUR CWA. WINDS AND SEAS SHOULD THEN BE FURTHER BELOW SMALL CRAFT
ADVISORY CRITERIA THURSDAY NIGHT INTO FRIDAY NIGHT.
THE GRADIENT SHOULD TIGHTEN AGAIN ON SATURDAY AS A LOW PRESSURE
SYSTEM RETROGRADE INTO MAINE AND WE WILL COME CLOSE TO SMALL CRAFT
ADVISORY CRITERIA. A CLIPPER TYPE LOW PRESSURE SYSTEM IS FORECAST TO
SLIDE SOUTH OF THE COASTAL WATERS SATURDAY NIGHT OR EARLY SUNDAY.
THE GRADIENT WILL RELAX AGAIN AS THIS OCCURS. BUT ONCE THE LOW MOVES
OFFSHORE, IT WILL INTENSIFY AND CHANCES ARE PRETTY HIGH THAT WE WILL
HAVE SMALL CRAFT ADVISORY WINDS LATER SUNDAY INTO MONDAY AND WE
MIGHT EVEN APPROACH OR HAVE GALE FORCE CONDITIONS BEFORE MONDAY
PASSES. RIGHT NOW CONFIDENCE IS TOO LOW TO DETERMINISTICALLY
FORECAST GALE FORCE WINDS AT THIS TIME.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 7 AM EST THURSDAY FOR ANZ450>455.
SMALL CRAFT ADVISORY UNTIL 4 AM EST THURSDAY FOR ANZ430-431.
&&
SYNOPSIS...GORSE/ROBERTSON
NEAR TERM...GORSE
SHORT TERM...ROBERTSON
LONG TERM...AMC
AVIATION...GIGI
MARINE...GIGIHazardous weather outlook, Dec 1, 3:49 PM EST, 3 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 349 PM EST WED DEC 1 2010 NJZ001-007-PAZ054-055-060>062-022100- SUSSEX-WARREN-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- 349 PM EST WED DEC 1 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ008>010-012>027-PAZ067>071- 022100- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE- PHILADELPHIA- 349 PM EST WED DEC 1 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-022100- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 349 PM EST WED DEC 1 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-022100- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 349 PM EST WED DEC 1 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Dec 1, 2:06 PM EST, 5 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
206 PM EST WED DEC 1 2010
NJZ013-014-020-026-011930-
COASTAL OCEAN NJ-EASTERN MONMOUTH NJ-OCEAN NJ-WESTERN MONMOUTH NJ-
206 PM EST WED DEC 1 2010
...A LINE OF HEAVY SHOWERS AND EMBEDDED THUNDERSTORMS WITH STRONG
WIND GUSTS WILL MOVE OFF THE COASTS OF MONMOUTH AND OCEAN COUNTIES
SOON...
AT 203 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
LINE OF HEAVY SHOWERS AND EMBEDDED THUNDERSTORMS WITH STRONG WIND
GUSTS FROM 5 MILES SOUTHWEST OF BROOKLYN TO 15 MILES SOUTH OF SANDY
HOOK TO 10 MILES SOUTH OF TOMS RIVER...MOVING EAST AT 35 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS LINE AS IT MOVES
THROUGH. EXPECT A SHARP WIND SHIFT FROM THE SOUTH TO THE WEST AS
THIS LINE MOVES THROUGH AND OFF THE COAST BY 230 PM.
LAT...LON 3978 7408 3974 7409 3972 7414 3975 7412
3977 7415 3977 7412 3980 7413 3982 7410
3991 7409 3978 7417 3972 7415 3970 7429
4022 7414 4046 7413 4041 7399 4047 7402
4047 7399 4041 7396 4032 7396
FORECASTER: GORSELocal storm report, Dec 1, 4:07 PM EST, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
407 PM EST WED DEC 01 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 AM FLOOD LAWRENCEVILLE 40.30N 74.73W
12/01/2010 MERCER NJ EMERGENCY MNGR
ROAD FLOODING CLOSED PRINCETON PIKE.
1110 AM TSTM WND DMG N ELKTON 39.60N 75.82W
12/01/2010 CECIL MD TRAINED SPOTTER
65 MPH WIND GUST ALONG WITH STRUCTURAL DAMAGE. AWNING
BLOWN DOWN, AS WELL AS BACK FENCE AND SHED BLOWN OVER.
1115 AM TSTM WND DMG GLASSBORO 39.70N 75.11W
12/01/2010 GLOUCESTER NJ LAW ENFORCEMENT
*** 1 INJ *** TREE DOWN...ONE PERSON WAS INJURED IN A
MOTOR VEHICLE ACCIDENT...APPARENTLY WHEN A CAR STRUCK A
TREE.
1145 AM TSTM WND DMG N MALVERN 40.04N 75.51W
12/01/2010 CHESTER PA BROADCAST MEDIA
TREE AND WIRE DOWN ALONG THE PAOLI/THORNDALE LINE BETWEEN
MLAVERN AND THORNDALE.
1200 PM TSTM WND DMG SW RED BANK 40.35N 74.07W
12/01/2010 MONMOUTH NJ TRAINED SPOTTER
LARGE LIMBS DOWN...2 TO 7 FEET IN LENGTH.
1200 PM TSTM WND DMG YARDVILLE-GROVEVILLE 40.18N 74.67W
12/01/2010 MERCER NJ EMERGENCY MNGR
TREES AND WIRES DOWN.
1213 PM NON-TSTM WND DMG N HAMILTON TWP 40.21N 74.70W
12/01/2010 MERCER NJ AMATEUR RADIO
5 TREES DOWN IN HAMILTON TWP. NON-THUNDERSTORM RELATED.
0130 PM TSTM WND DMG SEA BRIGHT 40.36N 73.98W
12/01/2010 MONMOUTH NJ EMERGENCY MNGR
FIVE POWER POLES WERE DOWNED.
&&Nearby
River Flood Warnings in Pennsylvania, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.